# SDR ASOA201804187066

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 24,113 hours, 40,687 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  THE RT SIDE ENGINE YOLK FWD. UPPER AFT FITTING HAS MECHANICAL DAMAGE INSIDE THE HAT BUSHING OF THE YOLK FITTING.  MAINTENANCE REMOVED AND REPLACED THE YOLK FITTING IAW EA48-2018-026.
